# SDR SWAA2025100118818

- Difficulty date: September 27, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 28,494 hours, 14,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT INOPERATIVE AND SEAL BROKEN.   REMOVED AND REPLACED FWD FLIGHT ATTENDANT FLASHLIGHT AND SEALED IAW AMM 25-64-00.
